# SDR DJFA2007007

- Difficulty date: January 13, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N465LX
- Make and model: Beech 400A
- Aircraft serial: RK454
- Aircraft time: 631 hours, 601 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TRIP NR 1129042 CREW NOTED A SMOKE ODOR IN THE CABIN DURING PRE-LANDING ENVIRONMENTAL SYSTEM CHECK.  ODOR WENT AWAY AFTER HEAT WAS TURNED DOWN.  MAINTENANCE PERFORMED SEVERAL GROUND RUNS AND WAS UNABLE TO DUPLICATE THE DISCREPANCY.  AIRCRAFT WAS RELEASED AND HAS NOT DISPLAYED THIS ISSUE IN SUBSEQUENT FLIGHTS.
